# SDR SIMA20150818002

- Difficulty date: August 18, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 29,464 hours, 25,468 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Unknown
- Condition: Malfunctioned
- Location: Pitot Heat
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITOT FROZEN & ASI WAS SPORADIC ABOVE FL 280, DECLARED EMER.  PERFORMED PITOT & STATIC PROBE HEATING OPERATIONS TEST IAW AMM 30-31-00.  CHECK PASSES.  AT 360 FIRST OFFICERS IAS 10 KT FASTER AT 370, CAPTAINS IAS 250, STBY 240, FIRST OFFICERS 240 FLASHING IAS FOLLOWED BY SPS ADV ON DES TO 280, SEEMED LIKE IT CORRECTED.  PERFORMED ADC SYS OPERATIONS TEST & FUNCTION CHECK IAW AMM 34-15-00, CHECKS PASS.  READINGS IN LIMITS, NO SPLITS IN AIRSPEED NOTED DURING CHECK.  NO FAULTS NOTED OUTLINED IN FIM 27-36-00 FOR SPS ADVANCED.  STALL PROTECTION OPERATIONS TEST PASSED AMM 27-36-00.
